# SDR UALA2012072003946

- Difficulty date: July 20, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 42,428 hours, 16,555 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NP16531211
- Part serial: 204
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW IS BAD. WINDOW HEAT ISSUE.   REPLACED SLIDING WINDOW.
